# SDR AALA20100712LHR01

- Difficulty date: July 12, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 34,468 hours, 8,982 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Crew O2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR - DURING CLIMBOUT FOUND CREW OXYGEN BOTTLE EMPTY.  FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.  REPLENISHED CREW OXYGEN BOTTLE AND REPLACED CAPTAINS MASK.  SYSTEM GROUND CHECK NORMAL OPERATION.
